# SDR NSVA2009066

- Difficulty date: December 2, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 3,623 hours, 3,589 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 0273
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN EXECUTED GO AROUND DUE TO UNSAFE GEAR INDICATION / ALT GEAR EXTENSION USED.  AIRCRAFT LANDED SAFELY IN EWR AND MX CALLED TO AIRCRAFT.  T/S TO SELECTOR VALVE P/N 48300-3.  REMOVED AND CLEANED EXCESS SEALANT FROM THE END OF THE PISTON ON THE SELECTOR VALVE.
